Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse. notfred

Posted by Phillipa on October 22, 2006, at 13:05:06

In reply to Re: Lyrica left me feeling worse., posted by notfred on October 22, 2006, at 12:53:15

If you google bupropherine it says your doc can prescribe even if you're not addicted to opiods. Love Phillipa But even with VNS my pdoc suggested to for me as she said you can always remove it and change the meds? Love Phillipa I will goggle it later.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/696753.html